# SDR CA110215009

- Difficulty date: February 8, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,937 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 106006169
- Condition: Failed
- Location: Left
- Part time: 375 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GROUND RUN LT MAGNETO FOUND TO HAVE BAD MAG DROP.  MAGNETO REPLACED.
